# SDR 03FDEA00372

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727-200
- Aircraft serial: 21466
- Aircraft time: 37,879 hours, 25,190 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Condition: Missing
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT.  UPON RAISING LANDING GEAR, NOSE GEAR RED LIGHT AND RED DOOR   LIGHT STAYED ON.  AIR CREW COULD HEAR SOMETHING STILL IN AIRSTREAM.  LOG BOOK ENTRY REQ.  UPON FURTHER INVESTIGATION, FOUND BUSHING FROM LOCK & POSITION SWITCH CONTROL ARM TO BE MISSING.  INSTALLED BUSHING IN CONTROL ARM.  PERFORMED OPERATIONAL TEST ON NLG IAW FED-EX M/M 32-61-071-5.  FUNCTIONAL CHECKED GOOD.
